American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(28B15) AND publication=(proc)
Sort order: Date
Format: Standard display

  
Results: 1 to 2 of 2 found      Go to page: 1

[1] Jan Hamhalter. Universal state space embeddability of Jordan-Banach algebras. Proc. Amer. Math. Soc. 127 (1999) 131-137. MR 1610905.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[2] Klaus D. Schmidt. On the modulus of weakly compact operators and strongly additive vector measures . Proc. Amer. Math. Soc. 102 (1988) 862-866. MR 934857.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge


Results: 1 to 2 of 2 found      Go to page: 1